# SDR DALA2023042703275

- Difficulty date: April 13, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DURING ACCOMPLISHMENT OF THE MOCK-UP FOR EM 5330-01152 MTC HAS REPORTED SEVERAL DEVIATIONS THAT REQUIRED ADDITIONAL OR ALTERNATE INSTRUCTIONS TO THE EXISTING WORK STEPS TO BE ABLE TO ACCOMPLISH THEM. CORRECTIVE ACTION: REF VA 101000. (2717632)
